Red Watery Rash On The Irritation Of The Bandage In The Groin?

Illustration of Red Watery Rash On The Irritation Of The Bandage In The Groin?
Illustration: Red Watery Rash On The Irritation Of The Bandage In The Groin? Bing

, watery irritation marks, what do you think and how to handle it?

1 Answer:

Hi,

Irritation to an ingredient, such as pads or certain creams, can cause symptoms such as itchy, red, sore, or swollen skin.

Nodules filled with fluid that arise can be caused by irritation to a dressing material, but it is necessary to consider other possible causes, for example:

viral infections, such as insect bites herpes To relieve inflammation, can be given drugs containing steroids. However, if there is a secondary infection by bacteria, treatment with antibiotics is required.

Try to keep the affected skin area clean. Avoid excessive scratching if it itches. It is better not to squeeze or break the liquid nodules that arise directly. Avoid using ingredients that can cause allergies/irritations to the body. Use clothing with comfortable materials and not too tight, so as not to add friction or irritation to the affected skin area.

It is recommended that you check with your doctor first. So that a direct examination of the skin rash can be done, by knowing the previous history, and immediately given the right treatment.

The following page discusses Causes of skin irritation

Hope it is useful,

dr. Jessica

: by

Related Question

Pain Disappeared From The Right Elbow?

Pain Disappeared From The Right Elbow?

(1 year ago)

At night, I have a complaint of pain suddenly in my right side next to the medial, the pain I have felt this week, sometimes the pain lasts for a few minutes and then disappears, b...

Sign Of Pregnancy?

Sign Of Pregnancy?

(11 months ago)

Night, nI am beautiful, I want to ask about what I was experiencing nI never had a late menstruation after taking a birth nBut the next month I had another period nThen after finis...

Pause For Taking Gastrucid And Cimetidine?

Pause For Taking Gastrucid And Cimetidine?

(1 year ago)

Is it permissible to take gastrucid after taking cimetidine? And how many hours is the lag time? Thank you...

Leave a Reply

Your email address will not be published. Required fields are marked *